# SDR DALA107343161

- Difficulty date: April 6, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 19,518 hours, 9,772 cycles
- Engine: Ge CFM565A
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Condition: Failed
- Location: Galley Oven
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON FINAL APPROACH RECEIVED CALL FROM F/A THAT HE SMELLED BURNING ELECTRICAL, GALLEY POWER WAS TURNED OFF, AND LANDING WAS UNEVENTFUL.  BOTH NR 1 AND NR 2 OVEN CONTROLLERS AND THE BUN WARMER WERE REPLACED AND FUNCTIONAL TEST WAS NORMAL.
